Order convergence and compactness
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 4, pp. 297-300.
@article{CTGDC_2004__45_4_297_0,
     author = {Van der Zypen, D.},
     title = {Order convergence and compactness},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {297--300},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {45},
     number = {4},
     year = {2004},
     mrnumber = {2108196},
     zbl = {1061.06016},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2004__45_4_297_0/}
}
TY  - JOUR
AU  - Van der Zypen, D.
TI  - Order convergence and compactness
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2004
SP  - 297
EP  - 300
VL  - 45
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2004__45_4_297_0/
LA  - en
ID  - CTGDC_2004__45_4_297_0
ER  - 
%0 Journal Article
%A Van der Zypen, D.
%T Order convergence and compactness
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2004
%P 297-300
%V 45
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_2004__45_4_297_0/
%G en
%F CTGDC_2004__45_4_297_0
Van der Zypen, D. Order convergence and compactness. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 45 (2004) no. 4, pp. 297-300. http://www.numdam.org/item/CTGDC_2004__45_4_297_0/

[1] ] M. Erné, Topologies on products of partially ordered sets. III. Order convergence and order topology, Algebra Universalis 13 (1981), no. 1, 1-23. | MR | Zbl

[2] G. Gierz, H. Hofmann, K. Keimel, J. Lawson, M. Mislove, D. Scott: A Compendium of Continuous Lattices, Springer-Verlag, 1980. | MR | Zbl

[3] H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR | Zbl

[4] H.A. Priestley, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. (3) 24 (1972), 507-530. | MR | Zbl